# SDR R61A2023052000292

- Difficulty date: May 4, 2023
- Submitted: May 21, 2023
- Operation: Air carrier
- Aircraft: N728YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000510
- Aircraft time: 18,427 hours, 12,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK AT FWD FUSE FR 12-20 RBL 10 CORRODED. R&R IAW SRM 51-41-01, 51-41-02, 51-43-03 & 51-43-04.
